# SDR FDEA201003080673

- Difficulty date: March 8, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 60,845 hours, 14,595 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - RT STA 1229 XCW = -67 TO XCW = -74 CTR WING UPPER PANEL FOUND CORROSION.  REPAIR CARRIED OUT IAW EA NR 1-5710-132367,  THIS REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 109.
